Differential and Integral Equations

Bifurcation from infinity in a class of nonlocal elliptic problems

Yihong Du

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 15, Number 5 (2002), 587-606.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060831

Mathematical Reviews number (MathSciNet)
MR1895897

Zentralblatt MATH identifier
1034.35034

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B32: Bifurcation [See also 37Gxx, 37K50] 35J25: Boundary value problems for second-order elliptic equations

Citation

Du, Yihong. Bifurcation from infinity in a class of nonlocal elliptic problems. Differential Integral Equations 15 (2002), no. 5, 587--606. https://projecteuclid.org/euclid.die/1356060831


Export citation